Hey there! Sign in to join this conversationNew here? Join for free

Girls, your experiences with Microgynon 30 Watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    As the title says?
    Researching for a friend.
    Thanks
    Offline

    2
    ReputationRep:
    Everyone really does react differently though.. and a few TSR replies will probably not be accurate of the actual probabilities of side effects and stuff. But it's fine for me - no side effects (positive or negative). Had abdominal pains during my first withdrawal bleed as I ran two packets back to back (most people experience this anyway since you're not really meant to do that.)
    Offline

    2
    ReputationRep:
    I had no side effects at all. well slightly heavier periods, went from 3 days to 5. But nothing adverse. It does depend person to person though.
    Offline

    1
    ReputationRep:
    I hated it, gave me mood swings and made me put on weight. Hated it
    I'm now on Marvelon much much better.
    Offline

    0
    ReputationRep:
    Bleed for the first month straight... really heavy period for the first couple of days but then stops.
    Offline

    0
    ReputationRep:
    worst experience ever.

    it affected my mood BADLY. i guess my personal experience of it isn't that helpful because not everyone will experience such bad side effects but.. i can honestly say it completely changed my entire personality. depressed, paranoid, over-emotional. i wanted to kill myself. i cried constantly over nothing. i saw the doctor i was in such a mess and got sent to emergency psychologist! not fun. once i stopped taking microgynon my mood improved within a few days and I went back to being myself. it was scary and WEIRD how severely it changed me.

    i've taken yasmin and cerazette since and had no problems like that at all. neither have made me doomy. devil pill.
    Offline

    2
    ReputationRep:
    Never had any problems with it, or any side effects. But will effect everyone differently so you won't know for sure unless you try
    • #1
    #1

    Well I've been on it for almost 2 months and have had no real side effects, I've noticed my appetites increased but that's not really a big deal as I'm careful not to over eat. My first period came slightly early and lasted a few days longer than normal but it was surprisingly light and pain free for once! So overall I've no complaints, I've experienced no mood swings, headaches, weight gain etc...I guess I've just been lucky, everybody's different though
    Offline

    0
    ReputationRep:
    (Original post by something_vague)
    worst experience ever.

    it affected my mood BADLY. i guess my personal experience of it isn't that helpful because not everyone will experience such bad side effects but.. i can honestly say it completely changed my entire personality. depressed, paranoid, over-emotional. i wanted to kill myself. i cried constantly over nothing. i saw the doctor i was in such a mess and got sent to emergency psychologist! not fun. once i stopped taking microgynon my mood improved within a few days and I went back to being myself. it was scary and WEIRD how severely it changed me.

    i've taken yasmin and cerazette since and had no problems like that at all. neither have made me doomy. devil pill.
    this.
    Offline

    13
    ReputationRep:
    Gave me headaches
    Offline

    13
    ReputationRep:
    Gave me serious depression within 4 days, i stopped it a few days later. Dr agrees that the mini pill was much better for me...
    • #2
    #2

    put me in hospital. bad times.
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    put me in hospital. bad times.
    omg why?? what happened?
    Offline

    0
    ReputationRep:
    Never had any problems with it. It made my boobs a bit bigger and made my periods lighter so only positives
    Offline

    12
    ReputationRep:
    (Original post by something_vague)
    worst experience ever.

    it affected my mood BADLY. i guess my personal experience of it isn't that helpful because not everyone will experience such bad side effects but.. i can honestly say it completely changed my entire personality. depressed, paranoid, over-emotional. i wanted to kill myself. i cried constantly over nothing. i saw the doctor i was in such a mess and got sent to emergency psychologist! not fun. once i stopped taking microgynon my mood improved within a few days and I went back to being myself. it was scary and WEIRD how severely it changed me.

    i've taken yasmin and cerazette since and had no problems like that at all. neither have made me doomy. devil pill.
    Had a similar reaction, although not so incredibly extreme. Not fun at all.
    Offline

    5
    ReputationRep:
    First month on it was not fun, I was a moody cow apparently... after that it was fine. Periods got lighter and more regular, cramps disappeared. I didn't gain weight either which was good. Can't really double pack on it though, as it makes me a bit crazy (or so i'm told by my bf...)

    I like it, think it's the right pill for me. But everyone's different. Microgynon 30 is what they usually start giving you if you've never been on the pill, but if it doesn't work there's loads out there to try!
    Offline

    1
    ReputationRep:
    I have lighter, MUCH more regular and less painful periods. I can pretty much guess within 1 or 2 days when I'm going to come on which is a big plus.
    As for side effects, nothing serious....if anything maybe slightly more appetite.
    Offline

    0
    ReputationRep:
    It's been fine for me. No problems at all but everyone is different =]
    Offline

    0
    ReputationRep:
    I was on it for a while. I had lighter, less painful periods and no really bad side-effects. I think it increased my appetite slightly, as I put on some weight, but I can't say for sure if that was the cause.
    Offline

    0
    ReputationRep:
    I've been on and off it since i was 16 and I have never had any problems with it. When I was taking it the regular way my bleeds were short and light and painless. I'm on a trial for it now which is basically taking it non stop unless you bleed for 3 days and then you stop taking it for another 3. When this happens the bleeds are fine, bit heavier the first couple days off the pill but i guess thats because i hardly ever bleed now. Also the having to wait for 3 days of bleeding and then be off the pill for 3 days means my periods are like twice as long now.

    But taking it the normal way... the best birth control I've used.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 26, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    What newspaper do you read/prefer?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.